# SDR 96FDEA01604

- Difficulty date: October 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22937
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Supply Duct
- Condition: Burnt Smell
- Location: Nr 1 Engine
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNT OIL SMELL FROM AIR CONDITIONING WHEN NR 1 BLEED USED FOR PACK AIR SOURCE ON DESCENT.  REPEAT GRIPE.  RAN NR 1 AND NR 3 ENGINES TOGETHER AND SEPARATELY AS AIR SOURCE .   RAN LEFT AND RIGHT PACKS TOGETHER AND SEPARATELY WITH BOTH PACKS ON.    USING NR 1 BLEED,  ABLE TO GET A HOT PACK SMELL (VERY SLIGHT) , BUT WERE UNABLE TO DUPLICATE DISCREPANCY.   FOUND OIL IN NR 1 ENGINE 6TH STAGE SUPPLY  DUCT AT PYLON.   ENGINE REMOVED PER WORK CARD 70T005.  REMOVED AND REPLACED ENGINE NR 1 PER WORK CARD 70T0005 AND 70T0301.  RAN  ENGINE.  OPERATIONAL AND LEAK CHECK GOOD.  OK FOR  SERVICE.
